On the Length of Faithful Modules over Artinian Local Rings.
Mathematica Scandinavica, Tome 31 (1972), pp. 78-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__31_166254,
author = {Tor H. Gulliksen},
title = {On the {Length} of {Faithful} {Modules} over {Artinian} {Local} {Rings.}},
journal = {Mathematica Scandinavica},
pages = {78--82},
year = {1972},
volume = {31},
zbl = {0247.13008},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__31_166254/}
}
Tor H. Gulliksen. On the Length of Faithful Modules over Artinian Local Rings.. Mathematica Scandinavica, Tome 31 (1972), pp. 78-82. http://geodesic.mathdoc.fr/item/MS2_1972__31_166254/